Continuous separating families in ordered spaces and strong base conditions

Harold R. Bennett, David J. Lutzer

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

In this paper we study the role of Stepanova's continuous separating families in the class of linearly ordered and generalized ordered spaces and we construct examples of paracompact spaces that have strong base properties (such as point-countable bases or σ-disjoint bases), have continuous separating families, and yet are non-metrizable.

Original languageEnglish
Pages (from-to)305-314
Number of pages10
JournalTopology and its Applications
Volume119
Issue number3
DOIs
StatePublished - Apr 30 2002

Keywords

  • Continuous separating family
  • G- diagonal
  • Generalized ordered space
  • Linearly ordered topological space
  • Metrization
  • Michael line
  • Point-countable base
  • Sorgenfrey line
  • σ-disjoint base

Fingerprint Dive into the research topics of 'Continuous separating families in ordered spaces and strong base conditions'. Together they form a unique fingerprint.

Cite this